# SDR AUS20020742

- Difficulty date: July 25, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Misrigged
- Location: Mains
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR INCORRECTLY RIGGED. LANDING GEAR COMPONENTS DAMAGED DUE TO THE EXTENT THAT THE LANDING GEAR WAS OUT OF RIG. THE DEFECTS INCLUDE BENT RETRACT RODS, DENTED AND BENT UNDERCARRIAGE DRIVE TUBES, CORROSION AND RUST ON DRIVE TUBES, SEIZED AND RUSTED HARDWARE, PHYSICAL CONTACT DAMAGE TO UPPER DRAG LINKS FROM UPLOCK HOOK ASSEMBLY. PERSONNEL/MAINTENANCE ERROR. POOR MAINTENANCE.
